# SDR MASA200400469

- Difficulty date: August 21, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 19,745 hours, 13,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

PAX DOOR HANGS UP ON TOP CAMS.  MAINTENANCE FOUND A BOTTLE CAP IN THE DOOR FRAME.  REMOVED THE CAP AND PERFORMED THE OPERATIONAL CHECK ON THE DOOR.
